# SDR ASMF200409010

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug MD 83
- Aircraft serial: 49150
- Aircraft time: 57,831 hours, 43,475 cycles
- Engine: Pwa JT8D219
- Engine time: 37,084 hours, 26,092 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 815431
- Part serial: BBDUA03259
- Condition: Damaged
- Location: Left Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED LT ENGINE BLADES DAMAGED BY FOD. BLADES WERE REWORKED AND CHECKED, THEY WERE WITHIN LIMITS IAW MM 72-33-21. ENGINE RUN TEST WAS PERFORMED ALL CORRECT. DURING OVERNIGHT SERVICE 6TH AND 7TH COMPRESSOR STAGES WERE CHECKED, ALL CORRECT. C DISK PAIR OF BLADES WERE REPLACED IAW MM 72-33-21, OPERATIONAL TESTS WERE PERFORMED IAW MM 71-00-01, ALL CORRECT.
